# SDR AALA20170106029

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 49,948 hours, 20,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANT REPORTED STRONG BURNING ODOR IN FIRST CLASS GALLEY AND 1L AREA WITH NO SMOKE. REMOVED AND REPLACED RECIRCULATION AIR FILTER IAW AMM 21-25-01. OPERATIONAL CHECK GOOD.
